Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The maxima of $ P\sb{r}(n\sb{1},\,n\sb{2})$


Authors: M. S. Cheema and H. Gupta
Journal: Math. Comp. 22 (1968), 199-200
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0025-5718-1968-0222045-7
MathSciNet review: 0222045
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Gupta, "An inequality for $ P({N_j},k)$," Res. Bull. Panjab Univ., v. 13, 1962, pp. 173-178. MR 28 #58. MR 0156814 (28:58)
  • [2] E. M. Wright, "Partitions of multipartite numbers into a fixed number of parts," Proc. London Math. Soc. (3), v. 11, 1961, pp. 499-510. MR 24 #A2573. MR 0132736 (24:A2573)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0222045-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society